# SDR NSVA2009077

- Difficulty date: December 14, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 39,107 hours, 46,208 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL STEERING FAILED.  PERFORMED TROUBLESHOOTING.  NO FAULT FOUND.
